Thanks for you query at Doctor Spring and my apologies for the delay with respect to the reply.
You have a vast array of symptoms and a few conclusive tests that are concerning me. I am concerned that you are bleeding somewhere internally which is causing you a string of symptoms related to anemia, with or without a possible and underlying illness. Here is what I suggest:
1. Get some blood tests done. You could have a bleeding disorder in which your clotting mechanisms are failing to produce clots as needed for the normal stresses on your blood vessels. You should do a complete blood count and a coagulation profile which includes: hb, platelets, bleeding time, clotting times, activated prothromoplastin time, thromboplastin time, platelet aggregation tests, and include tests for vonwillebrand factor. These tests will give you a clear picture of your coagulation capabilities and also test for clotting factor deficiencies if it is you have it.
2. Investigate whether you have illness in your abdomen that is affecting your liver, gall bladder, or pancreas as these could produce some of the gastrointestinal symptoms you have described as well. You may need to do CT/MRI scans of your abdomen to reveal signs of hepatobiliary disease, pancreatic illness or internal bleeding if present. If your liver is involved in particular, some clotting factors (Vitamin K dependent clotting factors) could be disrupted causing you bleeding in your extremities and eyes. Cancer can also cause bleeding and your physician will have to look for signs of tumors or bleeding tumors as well.
3. Your physician was right on in doing an endoscopy as you have an ulcer, and he/she had an opportunity to check for bleeding. If your ulcer starts to bleed you will need to treat it as your condition could become severe otherwise. Keep on the lookout for vomiting blood or bloody stools and alert a physician immediately if symptoms occur. I also recommend doing colonoscopy to check for lower GI bleeding and ulcerative colitis.
4. Lastly, DO NOT take ibuprofen or any other non-steroidal anti-inflammatory drugs as this will increase bleeding and increase the severity of your condition.
If you start to feel dizzy, light headed, severe pain or fever, go to the hospital immediately as you might be experiencing shock, or disseminated intravascular coagulation and you will need immediate treatment.
Please feel free to discuss as follow-up questions. Take care and be well.